# SDR MALA060310

- Difficulty date: May 8, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 18,362 hours, 20,054 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND LT NACELLE, AT NS 197, IS CHAFED OUT OF LIMITS AT THE 3:00 POSITION AND HAS BEEN REPAIRED IAW MESABA EOS54162.
